Journal of Convex Analysis, Vol. 5, No. 2, pp. 249-267 (1998)

Lipschitz Continuous Selectors, Part I: Linear Selectors

Krzysztof Przeslawski

Instytut Matematyki, Politechnika Zielonogorska, ul. Podgorna 50, 65-246 Zielona Gora, Poland,

Abstract: We study various properties of Lipschitz continuous linear selectors on the family of all convex, nonempty and compact subsets of $\mathbb{R}^n$. In particular, it is shown that if $s$ is such a selector then the Lipschitz constant of $s$ can be estimated from below by the norm of $s(B^n)$, where $B^n$ is the unit ball. A notion of a parametric representation of convex bodies is introduced and illustrated with examples.

Classification (MSC2000): 54C65, 54C60, 52Axx

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 1998--2000 ELibM for the EMIS Electronic Edition